Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lie algebra representations of dimension $ p-1$


Author: Helmut Strade
Journal: Proc. Amer. Math. Soc. 41 (1973), 419-424
MSC: Primary 17B20
MathSciNet review: 0330247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A semisimple Lie algebra over an algebraically closed field of characteristic $ p > 2$ admitting a faithful representation of dimension $ p - 1$ is either a direct sum of classical algebras or the Witt algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B20

Retrieve articles in all journals with MSC: 17B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0330247-8
Article copyright: © Copyright 1973 American Mathematical Society